# SDR 00FDEA00370

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, SUPPORT BRACKET FOR NR 7 SPOILER ACTUATOR FOUND CRACKED AT BOTH SIDES.  REMOVED AND REPLACED NR 7 SPOILER AND ACTUATOR FITTING PER IAW SRM 51-10-1, 51-30-2, 27-62-001-4, AND 27-62-00.  OPS CHECK GOOD.
